# SDR FDEA202109172336

- Difficulty date: September 17, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63111
- Aircraft time: 3,287 hours, 1,601 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T4105409G
- Part serial: 000346
- Condition: Worn
- Location: Lt Wing Slat
- Part time: 3,287 hours, 1,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, SLAT NO 5 TRAILING EDGE WEDGE WITH WEAR. LH WING, SLAT NO 5 TRAILING EDGE WEDGE, LOWER SKIN WAS REPAIRED IAW SRM 57-43-02-2R   FIG. 201 (SHEET 1) PAG. 1-2 AND SRM 51-70-10-2R FIG.202 (SHEET 8) PAG. 15-23, 53, 71, 79-84,   162    REV. 81 AUG 15/2021
